# SDR IPXA2016081907234

- Difficulty date: August 5, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,954 hours, 12,499 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGID CARGO BARRIER FLOOR FITTING NR 1 IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW AMM 20-50-02-910-801.
